0
Articles |

Haloperidol-induced torsades de pointes. FREE TO VIEW

M Kriwisky; G Y Perry; D Tarchitsky; Y Gutman; Y Kishon
Chest. 1990;98(2):482-484. doi:10.1378/chest.98.2.482
Text Size: A A A
Published online

Abstract

A patient had torsades de pointes ventricular tachycardia related to psychotherapy with haloperidol in conventional doses. The QT interval was prolonged, and shortened after the cessation of the medication and infusion of isoproterenol. Concomitantly, torsades de pointes bursts disappeared. The observation might contribute to the understanding of the mechanism of sudden death of patients during pharmacologic psychotherapy.


This article is only available in the PDF format. Download the PDF

Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543